Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 196759, 12 pages
http://dx.doi.org/10.1155/2012/196759
Research Article

New Nonlinear Conditions and Inequalities for the Existence of Coincidence Points and Fixed Points

Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 22 January 2012; Accepted 3 July 2012

Academic Editor: C. Conca

Copyright © 2012 Wei-Shih Du and Shao-Xuan Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Latif and A. E. Al-Mazrooei, “Coincidence points for contraction type maps,” Acta Mathematica Universitatis Comenianae, vol. 77, no. 2, pp. 175–180, 2008. View at Google Scholar · View at Zentralblatt MATH
  2. N. Hussain, A. Amini-Harandi, and Y. J. Cho, “Approximate endpoints for set-valued contractions in metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 614867, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W.-S. Du and S.-X. Zheng, “Nonlinear conditions for coincidence point and fixed point theorems,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 857–868, 2012. View at Google Scholar · View at Scopus
  4. W.-S. Du, “On coincidence point and fixed point theorems for nonlinear multivalued maps,” Topology and its Applications, vol. 159, no. 1, pp. 49–56, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Yokohama, 2000.
  6. S. B. Nadler, Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar · View at Zentralblatt MATH
  7. W.-S. Du, “Some new results and generalizations in metric fixed point theory,” Nonlinear Analysis A, vol. 73, no. 5, pp. 1439–1446, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W.-S. Du, “Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi's condition in quasiordered metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 876372, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W.-S. Du, “New cone fixed point theorems for nonlinear multivalued maps with their applications,” Applied Mathematics Letters, vol. 24, no. 2, pp. 172–178, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W.-S. Du, “Nonlinear contractive conditions for coupled cone fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 190606, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Reich, “Some problems and results in fixed point theory,” Contemporary Mathematics, vol. 21, pp. 179–187, 1983. View at Google Scholar
  13. T. Suzuki, “Mizoguchi-Takahashi's fixed point theorem is a real generalization of Nadler's,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 752–755, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Berinde and V. Berinde, “On a general class of multi-valued weakly Picard mappings,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 772–782, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar · View at Zentralblatt MATH
  16. L.-J. Lin and W.-S. Du, “Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360–370, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L.-J. Lin and W.-S. Du, “Some equivalent formulations of the generalized Ekeland's variational principle and their applications,” Nonlinear Analysis A, vol. 67, no. 1, pp. 187–199, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L.-J. Lin and W.-S. Du, “On maximal element theorems, variants of Ekeland's variational principle and their applications,” Nonlinear Analysis A, vol. 68, no. 5, pp. 1246–1262, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. W.-S. Du, “Fixed point theorems for generalized Hausdorff metrics,” International Mathematical Forum, vol. 3, no. 21–24, pp. 1011–1022, 2008. View at Google Scholar · View at Zentralblatt MATH
  20. W.-S. Du, “Critical point theorems for nonlinear dynamical systems and their applications,” Fixed Point Theory and Applications, vol. 2010, Article ID 246382, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Z. He, W.-S. Du, and I.-J. Lin, “The existence of fixed points for new nonlinear multivalued maps and their applications,” Fixed Point Theory and Applications, vol. 2011, p. 84, 2011. View at Publisher · View at Google Scholar
  22. W.-S. Du, “On generalized weakly directional contractions and approximate fixed point property with applications,” Fixed Point Theory and Applications, vol. 2012, p. 6, 2012. View at Publisher · View at Google Scholar
  23. W.-S. Du, “On Latif's fixed point theorems,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1477–1485, 2011. View at Google Scholar